{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,9,17]],"date-time":"2026-09-17T03:08:25Z","timestamp":1789614505364,"version":"build-2803163510"},"reference-count":6,"publisher":"Wiley","issue":"2","license":[{"start":{"date-parts":[[2017,7,13]],"date-time":"2017-07-13T00:00:00Z","timestamp":1499904000000},"content-version":"vor","delay-in-days":0,"URL":"http:\/\/onlinelibrary.wiley.com\/termsAndConditions#vor"}],"content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["Contact Dermatitis"],"published-print":{"date-parts":[[2017,8]]},"DOI":"10.1111\/cod.12772","type":"journal-article","created":{"date-parts":[[2017,7,13]],"date-time":"2017-07-13T12:33:30Z","timestamp":1499949210000},"page":"128-130","source":"Crossref","is-referenced-by-count":6,"title":["Two cases of eczematous drug eruption caused by oral tacrolimus administration"],"prefix":"10.1111","volume":"77","author":[{"given":"Ryuichi","family":"Saito","sequence":"first","affiliation":[{"name":"Department of Dermatology University of Occupational and Environmental Health  Kitakyushu 807\u20108555 Japan"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"ORCID":"https:\/\/orcid.org\/0000-0001-8793-708X","authenticated-orcid":false,"given":"Yu","family":"Sawada","sequence":"additional","affiliation":[{"name":"Department of Dermatology University of Occupational and Environmental Health  Kitakyushu 807\u20108555 Japan"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Motonobu","family":"Nakamura","sequence":"additional","affiliation":[{"name":"Department of Dermatology University of Occupational and Environmental Health  Kitakyushu 807\u20108555 Japan"}],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"311","published-online":{"date-parts":[[2017,7,13]]},"reference":[{"key":"e_1_2_4_2_1","doi-asserted-by":"crossref","first-page":"1797","DOI":"10.4049\/jimmunol.139.6.1797","article-title":"Novel immunosuppressive agent, FK506. In\u2009vitro effects on the cloned T cell activation","volume":"139","author":"Sawada S","year":"1987","journal-title":"J Immunol"},{"key":"e_1_2_4_3_1","doi-asserted-by":"publisher","DOI":"10.2340\/00015555-1132"},{"key":"e_1_2_4_4_1","doi-asserted-by":"publisher","DOI":"10.1016\/j.jaad.2003.09.013"},{"key":"e_1_2_4_5_1","doi-asserted-by":"publisher","DOI":"10.1016\/j.annder.2007.12.003"},{"key":"e_1_2_4_6_1","first-page":"237","article-title":"Stevens\u2013Johnson syndrome caused by tacrolimus in a thymoma patient with myasthenia gravis","volume":"9","author":"Yamanaka T","year":"2010","journal-title":"Skin Res"},{"key":"e_1_2_4_7_1","first-page":"307","article-title":"A case of drug eruption possibly due to tacrolimus after bone\u2010marrow transplantation","volume":"61","author":"Yoshida H","year":"2007","journal-title":"Jpn J Clin Dermatol"}],"container-title":["Contact Dermatitis"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.wiley.com\/onlinelibrary\/tdm\/v1\/articles\/10.1111%2Fcod.12772","content-type":"application\/pdf","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/onlinelibrary.wiley.com\/doi\/pdf\/10.1111\/cod.12772","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2023,10,3]],"date-time":"2023-10-03T04:49:05Z","timestamp":1696308545000},"score":1,"resource":{"primary":{"URL":"https:\/\/onlinelibrary.wiley.com\/doi\/10.1111\/cod.12772"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2017,7,13]]},"references-count":6,"journal-issue":{"issue":"2","published-print":{"date-parts":[[2017,8]]}},"alternative-id":["10.1111\/cod.12772"],"URL":"https:\/\/doi.org\/10.1111\/cod.12772","archive":["Portico"],"relation":{},"ISSN":["0105-1873","1600-0536"],"issn-type":[{"value":"0105-1873","type":"print"},{"value":"1600-0536","type":"electronic"}],"subject":[],"published":{"date-parts":[[2017,7,13]]}}}